# SDR AALA200802453

- Difficulty date: September 27, 2008
- Submitted: October 24, 2008
- Operation: Air carrier
- Aircraft: N925AN
- Make and model: Boeing 737823
- Aircraft serial: 29526
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Module
- Part number: 7321124005
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LAS INFLIGHT T1553/27SEP YYZ TO LAX.  CREW REPORTED BOTH ENGINE DRIVEN PUMP LOW PRESSURE INDICATION.  LANDED LAS WITHOUT INCIDENT.  REPLACED HYDRAULIC RESERVOIR PRESSURE MODULE.  SYSTEM GROUND CHECKED NORMAL OPS.
